# SDR QXEA2015021800087

- Difficulty date: February 18, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 32,784 hours, 34,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cargo Door Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE MASTER WARNING FUSELAGE DOOR WARNING LIGHT ILLUMINATED. TAKEOFF WAS ABORTED AT 110 KTS. MFD SHOWED AFT CARGO DOOR UNSECURE. NORMAL BRAKING WAS USED DURING THE ABORT.  REPLACED THE AFT CARGO DOOR LOCK SENSOR MM 52-30-00 & MM 52-71-01-000-804 & 52-71-01-400-804 USED AS REF. OPS CHECKED GOOD. RETURNED TO SERVICE.
